Equate Peak Cold Non-Drowsy Adult Cough and Chest Congestion DM provides relief by targeting the source of your cough. Each dose pairs dextromethorphan HBr 20 mg, a cough suppressant, with guaifenesin 200 mg, an expectorant, to provide powerful cough and chest congestion relief. For ages 12 and up, this non-drowsy cough syrup is an effective way to loosen mucus and relieve minor throat and bronchial irritation that may occur with a cold. In peak cold season, trust this liquid cold medicine in pleasant raspberry flavor to control your cough. The DM formula is reliable and effective at relieving cough, chest congestion and mucus. With a dosage cup included, this formula is alcohol and gluten free. Get the relief you need with Equate Peak Cold Non-Drowsy Adult Cough and Chest Congestion DM.Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence. Equate Peak Cold Non-Drowsy Adult Cough & Chest Congestion DM, Raspberry, 8 fl oz: Active Ingredients: Compare to the active ingredients in Robitussin Cough Plus Chest Congestion DM, dextromethorphan HBr and guaifenesin Cough Suppressant: In peak cold, this liquid cough syrup controls and suppresses coughing Expectorant: Each dose loosens and relieves chest congestion and mucus (phlegm) to make coughs more productive Effective Relief: Equate Tussin Cough and Chest Congestion DM provides reliable relief for your cough; for ages 12 and older Non-Drowsy: Get effective relief for your frequent coughs and chest congestion with this raspberry flavor cough syrup; alcohol and gluten free
Trustpilot
4 days ago
1 month ago